# SDR 29GA2018122400001

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 37,595 hours, 42,194 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 6570298
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0129 TLH/FLL REPORT: ON DESCENT SEGMENT LANDING GEAR HANDLE LIGHT ILLUMINATED AMBER COLOR WITHOUT MOVING THE HANDLE. CORRECTIVE ACTION: R/R LANDING GEAR CONTROL PANEL IAW SAAB AMM 32-31-05-02. PERFORMED LANDING GEAR EXTENSION & RETRACTION FUNCTIONAL TEST IAW SAAB AMM 32-30-00-05. NO DEFECT NOTED.
